Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal symptoms coming off zoloft oona

Posted by BarbaraCat on April 9, 2002, at 1:22:43

In reply to Re: withdrawal symptoms coming off zoloft BarbaraCat, posted by oona on April 9, 2002, at 0:18:19

My personal feeling is that going to see a good naturopath is probably going to save a whole lot of time, money, and pain in the ass factor when it comes to diagnosing stuff like what you're describing. It could be something like gluten sensitivity or some other dietary thing. I don't think there's anything herbal or nutritional by itself that can handle a serious case of clinical depression. But when other things go wrong, most doctors don't seem to have the time to take the whole person into account and just pile on the pills to patch up the parts. Our poor livers are toxic waste sites so it's no wonder we don't feel so good. Well, good luck with your doc and I hope you check out that nurtritionist.

P.S. You have a point on your last comment. I wonder how many pdocs read this board? - BCat


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BarbaraCat thread:5582
URL: http://www.dr-bob.org/babble/20020408/msgs/102484.html